Corrigendum to Theorem 5 of the paper “Asymptotic density of $A\subset {\Bbb N}$ and density of the ratio set $R(A)$ (Acta Arith. 87 (1998), 67–78)

Tom 103 / 2002

Oto Strauch, Janos T. Toth Acta Arithmetica 103 (2002), 191-200 MSC: Primary 11K06, 11K31, 11B05. DOI: 10.4064/aa103-2-7

Autorzy

  • Oto StrauchMathematical Institute
    of the Slovak Academy of Sciences
    Štefánikova 49
    SK-814 73 Bratislava, Slovakia
    e-mail
  • Janos T. TothDepartment of Mathematics
    University of Ostrava
    ul. 30. Dubna 22
    CZ-701 03 Ostrava 1, Czech Republic
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek